# SDR 99ZZZM248

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19097
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201430
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PALLET POSITION NR 2 AFT, NR 1 SEAT TRACK BROKEN.  REMOVED AND REPLACED BROKEN SEAT TRACK POSITION NR 2 AFT, NR 1 TRACK.  WORK ACCOMPLISHED PER 727 SHEETMETAL REPAIR MANUAL CHAPTER 53-10-5.  (M)
